# SDR 2008UALA01258

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME WEB CRACKED AT BS 456 LBL 28.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED NEW WEB.
